Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

sorry for a stupid question ...but

I don't know if I need to be worried or not...Personally I think all is ok but can't help but as anyway. I've been on the shot (depo) for the last 6months, Due for my next one in December (i was on depo for 5yrs before that). Anyway yesterday I had some killer cramping and felt like I was gonna start my period...last night I did for about 3 whole seconds. It was just enough to mess up a nice pair of underwear and waste a tampon (sorry TMI). Today I'm a little crampy but not much & a little sore. With the cramps I had going on yesterday I was expecting a flash flood....any idea what it could be. I've never had this happen before and I was on the shot before for 5yrs!

Answer Question
 
Dabugg698

Asked by Dabugg698 at 11:58 AM on Nov. 21, 2008 in Health

Level 1 (0 Credits)
Answers (1)
  • Girl, I don't know... periods are strange. I don't think it's anything to worry about, as I do this all the time. It seems like the worse cramps I have, the lighter the flow. I would just call your Dr. though and run it by him.
    pupmom

    Answer by pupmom at 12:05 PM on Nov. 21, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN